Lie systems: systems of differential equations admitting a superposition rule

JF Carinena, J Clemente-Gallardo, A Ramos

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings. Vol. 3
Place of PublicationMadrid
PublisherReal Sociedad Mathematica Espanola
Pages33-52
Number of pages20
Publication statusPublished - 2001
Event9th Fall Workshop on Geometry and Physics, Vilanova i la Geltru, Spain - Madrid
Duration: 6 Jul 20008 Jul 2000

Publication series

Name
PublisherReal Sociedad Mathematica Espanola

Conference

Conference9th Fall Workshop on Geometry and Physics, Vilanova i la Geltru, Spain
Period6/07/008/07/00

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Carinena, JF., Clemente-Gallardo, J., & Ramos, A. (2001). Lie systems: systems of differential equations admitting a superposition rule. In Proceedings. Vol. 3 (pp. 33-52). Real Sociedad Mathematica Espanola.